# SDR ASOA20160502021

- Difficulty date: May 2, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N13903
- Make and model: Emb EMB-145LR
- Aircraft serial: 145479
- Aircraft time: 36,163 hours, 27,646 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200001097
- Condition: Seized
- Location: Nr 2
- Part time: 37,891 hours, 29,109 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED SMOKE IN COCKPIT AND CABIN DURING FLIGHT.  MAINTENANCE R & R THE NR 2 AIR CYCLE MACHINE WITH OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
